Translator Disclaimer
June 2015 On a conjecture of Beltrametti-Sommese for polarized 4-folds
Yoshiaki Fukuma
Kodai Math. J. 38(2): 343-351 (June 2015). DOI: 10.2996/kmj/1436403895

Abstract

Let ( X,L) be a polarized manifold of dimension 4. In this paper, we prove that h 0( K X + 3 L) > 0 if K X + 3 L is nef, which is a conjecture of Beltrametti-Sommese for polarized 4-folds.

Citation

Download Citation

Yoshiaki Fukuma. "On a conjecture of Beltrametti-Sommese for polarized 4-folds." Kodai Math. J. 38 (2) 343 - 351, June 2015. https://doi.org/10.2996/kmj/1436403895

Information

Published: June 2015
First available in Project Euclid: 9 July 2015

zbMATH: 1327.14038
MathSciNet: MR3368070
Digital Object Identifier: 10.2996/kmj/1436403895

Rights: Copyright © 2015 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.38 • No. 2 • June 2015
Back to Top